Volume 14, pp. 127-141, 2002.

Recent trends on analytic properties of matrix orthonormal polynomials

F. Marcellán and H. O. Yakhlef


In this paper we give an overview of recent results on analytic properties of matrix orthonormal polynomials. We focus our attention on the distribution of their zeros as well as on the asymptotic behavior of such polynomials under some restrictions about the measure of orthogonality.

Full Text (PDF) [155 KB], BibTeX

Key words

matrix orthogonal polynomials, zeros, asymptotic behavior.

AMS subject classifications

42C05, 15A15, 15A23.

Links to the cited ETNA articles

[16]Vol. 3 (1995), pp. 96-115 Ann Sinap: Gaussian quadrature for matrix valued functions on the unit circle

< Back